# SDR AALA202501231176

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 66,851 hours, 27,819 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NOSE WHEEL UP DISAGREE ON PRIMARY GEAR INDICATION AND OVERHEAD PANEL. AFTER CYCLING GEAR SAME UP DISAGREE INDICATION ON BOTH; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. ACCOMPLISHED FIM 32-61-00-810-803 AND FOUND FAULT 32-61009 NOSE DOWN B-FAULT. REPLACED SENSOR S0853. PER AMM 32-61-51.
